MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.40.124

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2001

Analgesic-induced asthma caused by 2.0% ketoprofen adhesive agents, but not by 0.3% agents.

Kashiwabara K, Nakamura H

Клинический случайСтатьяПеревод в очереди

Аннотация

A 74-year-old woman was admitted with an asthma attack. She had a 40-year history of sinusitis, nasal polyp and analgesic-induced asthma; however, asthma had never occurred when she used a 0.3% ketoprofen adhesive patch (Mohrus) for stiff shoulder or lumbago. In the hospital, a life-threatening asthma attack suddenly occurred two and a half hours after application of a 2.0% ketoprofen adhesive tape (Mohrus tape) to her shoulder. She was treated with bronchodilator and glucocorticoid and extubated after 20 hours. A drug lymphocyte stimulating test (DLST) was strongly positive for ketoprofen. We suspected that drug-induced hypersensitivity coexisted in the present case, but it was not clear whether or not the hypersensitivity was related to the pathogenesis of analgesic-induced asthma.

Для цитирования: Kashiwabara K, Nakamura H. Analgesic-induced asthma caused by 2.0% ketoprofen adhesive agents, but not by 0.3% agents.. Internal medicine (Tokyo, Japan). 2001. DOI: 10.2169/internalmedicine.40.124.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.